Alert archive / Oregon / High Wind Watches in 2012
High Wind Watch 10, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Mar 14, 2012, 3:32 AM PDT for Klamath County, Lake County, Oregon; Siskiyou County, California. It took effect at Mar 15, 2012, 5:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 14, 2012, 3:32 AM PDT (10:32 UTC)
- In effect from
- Mar 15, 2012, 5:00 AM PDT
- Expired
- Mar 14, 2012, 2:25 PM PDT
- In force
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444 WWUS76 KMFR 141032 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 332 AM PDT WED MAR 14 2012 ...ANOTHER STORM BRINGS HIGH WINDS TO THE REGION TONIGHT INTO THURSDAY... .ANOTHER STRONG STORM MOVES INTO THE REGION TONIGHT...BRINGING STRONG WINDS FIRST TO THE COAST...MOVING INLAND BY THURSDAY MORNING. SNOW LEVELS WILL REMAIN GENERALLY ABOVE PASS LEVELS UNTIL THURSDAY EVENING. ORZ021-022-142245- /O.NEW.KMFR.HW.W.0012.120315T0600Z-120316T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...NORTH BEND...BANDON...PORT ORFORD 332 AM PDT WED MAR 14 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY. * WINDS...SOUTH WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. * TIMING...WINDS WILL BECOME INCREASINGLY STRONGER TODAY..PEAKING AROUND MID THURSDAY MORNING...THEN DROPPING OFF TO 15 TO 25 MPH LATE THURSDAY AFTERNOON. * LOCATIONS INCLUDE: NORTH BEND...BANDON...PORT ORFORD. THE STRONGEST WINDS WILL BE FROM CAPE FERRELO TO CAPE ARAGO * IMPACTS...STRONG SOUTH WINDS WILL BE ACCOMPANIED BY VERY HEAVY RAIN...CAUSING TREES TO TOPPLE...POWER OUTAGES AND POSSIBLE SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101. && $$ CAZ081-142245- /O.NEW.KMFR.HW.A.0010.120315T1500Z-120316T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 332 AM PDT WED MAR 14 2012 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * TIMING...WINDS WILL INCREASE THURSDAY MORNING...DIMINISHING THURSDAY EVENING. * LOCATIONS INCLUDE: WEED. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DRIVING DIFFICULTIES. OPEN BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-142245- /O.NEW.KMFR.HW.A.0010.120315T1200Z-120316T0600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 332 AM PDT WED MAR 14 2012 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE. * TIMING...WINDS WILL INCREASE BY SUNRISE THURSDAY..DECREASING * LOCATIONS INCLUDE: LAKEVIEW. STRONGEST WINDS WILL BE IN THE SUMMER LAKE AREA. * IMPACTS...HIGH PROFILE VEHICLE WILL HAVE DIFFICULTY DRIVING...ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SVEN
1 follow-up statement
131 WWUS76 KMFR 142125 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 225 PM PDT WED MAR 14 2012 ...ANOTHER STORM BRINGS HIGH WINDS TO THE REGION TONIGHT INTO THURSDAY... .ANOTHER STRONG STORM WILL APPROACH THE COAST TONIGHT AND MOVE ONSHORE THURSDAY. STRONG WINDS WILL INITIALLY DEVELOP AT THE COAST TONIGHT...THEN SPREAD INLAND TO THE SHASTA VALLEY AND AREAS EAST OF THE CASCADES THURSDAY. CAZ081-151030- /O.UPG.KMFR.HW.A.0010.120315T1500Z-120316T0600Z/ /O.EXB.KMFR.HW.W.0012.120315T1500Z-120316T0000Z/ CENTRAL SISKIYOU COUNTY- 225 PM PDT WED MAR 14 2012 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 5 PM PDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL INCREASE THURSDAY MORNING...THEN DIMINISH BY THURSDAY EVENING. * LOCATIONS INCLUDE: WEED. * IMPACTS...HIGH PROFILE VEHICLES WILL EXPERIENCE DRIVING DIFFICULTIES. OPEN BURNING SHOULD BE AVOIDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ030-031-151030- /O.UPG.KMFR.HW.A.0010.120315T1200Z-120316T0600Z/ /O.EXB.KMFR.HW.W.0012.120315T1200Z-120316T1200Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 225 PM PDT WED MAR 14 2012 ...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 65 MPH. * TIMING...WINDS WILL INCREASE BY SUNRISE THURSDAY AND CONTINUE THROUGH THURSDAY NIGHT. * LOCATIONS INCLUDE: LAKEVIEW. THE STRONGEST WINDS WILL BE IN THE SUMMER LAKE AREA. * IMPACTS...HIGH PROFILE VEHICLE WILL HAVE DIFFICULTY DRIVING... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ021-022-151030- /O.CON.KMFR.HW.W.0012.120315T0600Z-120316T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...NORTH BEND...BANDON...PORT ORFORD 225 PM PDT WED MAR 14 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT THURSDAY. * WINDS...SOUTH WINDS 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH. * TIMING...STRONG WINDS WILL DEVELOP LATE THIS EVENING...PEAK MID- MORNING THURSDAY...THEN DIMINISH BY THURSDAY EVENING. * LOCATIONS INCLUDE: NORTH BEND...BANDON...PORT ORFORD. THE STRONGEST WINDS WILL BE FROM CAPE FERRELO TO CAPE ARAGO AND AT EXPOSED LOCATIONS ALONG HIGHWAY 101. * IMPACTS...STRONG SOUTH WINDS WILL BE ACCOMPANIED BY VERY HEAVY RAIN...CAUSING TREES TO TOPPLE...POWER OUTAGES AND POSSIBLE SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ STOCKTON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Mar 13, 9:00 PM PDT, 6 hours 32 minutes earlier.
Area forecast discussion, Mar 13, 9:00 PM PDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
900 PM PDT TUE MAR 13 2012
.DISCUSSION...THE COLD FRONT HAS MOVED INTO IDAHO WITH THE
SOUTHERN PART OF THE FRONT STAYING BACK AS A STATIONARY BOUNDARY
ACROSS NORTHEAST CALIFORNIA. THIS BOUNDARY WILL PROVIDE ENOUGH
INSTABILITY FOR ISOLATED SNOW SHOWERS. IN THE OFFSHORE WATERS THE
NEXT COLD FRONT WILL MOVE INTO THE COASTAL WATERS LATE WEDNESDAY
MORNING. AHEAD OF THE FRONT WINDS IN THE WATERS ARE EXPECTED TO
INCREASE TO GALE. THIS FRONT IS EXPECTED TO STALL IN THE COASTAL
WATERS ON WEDNESDAY BUT PRESSURE GRADIENTS INLAND WILL TIGHTEN
WEDNESDAY AFTERNOON...WITH WINDS INCREASING IN THE SHASTA VALLEY,
THE KLAMATH BASIN, THE GOOSE LAKE BASIN AND AT THE MID TO UPPER
SLOPES.
NEW MODEL RUNS ARE CONSISTENT WITH PREVIOUS FORECAST AND KEEP A
BROAD TROUGH OVER OUR AREA. THERE IS NOT MUCH SOUTHERLY WARMING
COMPONENT AFTER THE NEXT COLD FRONT. INSTEAD WE WILL GET
REINFORCING COLD AIR AND LOW PRESSURE. NEXT WEEKEND WOULD BE
UNSEASONABLY COOL WITH DAY TIME SNOW LEVELS DOWN TO 2000 FEET.
-BUNNAG
&&
.AVIATION...A FRONTAL BOUNDARY LOCATED NEAR THE OREGON CALIFORNIA
BORDER IS EXPECTED TO MOVE SOUTHEAST. THIS WILL RESULT IN INCREASING
CIGS OVER NORTHERN CALIFORNIA. MEANWHILE CURRENT SATELLITE IMAGE
INDICATES A WEAK FRONT LOCATED AT THE COAST WILL STALL THIS
EVENING AND COULD CAUSE TEMPORARY MVFR CIGS TO DEVELOP IN THE
UMPQUA BASIN AND ROGUE VALLEY WITH MTNS PARTLY OBSCURED. GUIDANCE
SHOWS SOME CLEARING DEVELOPING OVERNIGHT. IF THIS HAPPENS THEN
PATCHY FOG COULD DEVELOP IN THE ROGUE AND UMPQUA BASIN LATE
TONIGHT INTO EARLY WEDNESDAY MORNING. A STRONGER FRONT ARRIVES AT
THE COAST WEDNESDAY MORNING WITH STRONG SOUTH WINDS POSSIBLE AT
KOTH BEFORE DAYBREAK AND A CHANCE FOR WIND SPEED SHEAR IN THE
UMPQUA BASIN.
&&
.PREV DISCUSSION... /ISSUED 143 PM PDT TUE MAR 13 2012/
DISCUSSION...13/12Z NAM/GFS IN.
THE COLD FRONT THAT BROUGHT THE WIND AND SNOW TO THE AREA IS NOW
MOVING OUT OF THE MEDFORD CWA. WINDS AND PRECIPITATION HAVE
DIMINISHED AND ALL ASSOCIATED WARNINGS AND ADVISORIES HAVE BEEN
CANCELLED.
NOT MUCH RIDGING BEHIND THE FRONT...JUST ZONAL FLOW ALOFT WITH
EMBEDDED WEAK SHORT WAVES THAT WILL BECOME MORE SOUTHWESTERLY WITH
TIME AS ANOTHER TROUGH DIGS OFFSHORE. EACH OF THESE SHORT WAVES
WILL PUSH FRONTS ONSHORE. A WEAK FRONT WILL ONSHORE WEDNESDAY
AFTERNOON...ANOTHER STRONGER ONE WILL FOLLOW THURSDAY MORNING...
THEN STILL ANOTHER WILL MOVE ONSHORE FRIDAY AFTERNOON. THE
WEDNESDAY SYSTEM DOESN'T LOOK LIKE A BIG DEAL AND NO WARNINGS OR
ADVISORIES ARE ANTICIPATED.
THE THURSDAY FRONT WILL BE CONSIDERABLY STRONGER. WINDS WILL BE
THE PRIMARY CONCERN INITIALLY...AND THE BEST CHANCE FOR MEETING
WARNING CRITERIA FOR WINDS WILL BE EAST OF THE CASCADES THURSDAY
AFTERNOON. WILL HOLD OFF ON ISSUING A WATCH AT THIS TIME AS
CONFIDENCE IN THE EVENT IS NOT HIGH ENOUGH TO WARRANT A FOURTH
PERIOD WATCH. WINDS WILL BE STRONG AT THE COAST TOO BUT IT DOES
NOT LOOK LIKE A WARNING EVENT AWAY FROM THE CAPES. INITIALLY SNOW
LEVELS WILL BE TOO HIGH TO WARRANT A WATCH AT THIS TIME...BUT
THERE WILL BE LOTS OF PRECIPITATION WITH THIS SYSTEM...ESPECIALLY
ALONG THE COAST RANGE OF SOUTHWEST OREGON SOUTHEAST TO THE MOUNT
SHASTA AREA.
THE FRIDAY FRONT LOOKS TO BE A QUICK HITTER IN THE WIND
DEPARTMENT. COASTAL AREAS MAY SEE HIGH WINDS FOR SIX HOURS OR LESS
AS THE FRONT MOVES ONSHORE. IT WILL BE WET AS WELL...BUT NOT AS
WET AS THE THURSDAY SYSTEM.
EXTENDED DISCUSSION SATURDAY THROUGH TUESDAY...THE MODEL CONSENSUS
IN THE LONG TERM CONTINUES TO SHOW BELOW NORMAL TEMPERATURES AND
ABOVE NORMAL PRECIPITATION THROUGH EARLY NEXT WEEK. TEMPERATURES
DEPICTED BY THE MODELS IN THE EXTENDED ARE A TAD HIGH AND WE'LL
CONTINUE TO UNDERCUT THEM KEEPING MAX TEMPERATURES AROUND 10
DEGREES BELOW NORMAL IN MOST LOCATIONS GIVEN 500 MB TEMPERATURES
WILL BE BETWEEN -30 AND -32 C. THIS WILL ALSO RESULT IN
INSTABILITY SHOWERS WITH SNOW LEVELS STARTING OUT AROUND 1500 FEET
IN THE MORNING THEN RISING TO AROUND 2000 FEET IN THE AFTERNOON.
SIMILAR WEATHER CONDITIONS ARE EXPECTED SUNDAY. THE FOLKS AT HPC
ARE LEANING TOWARDS A 0Z/12Z EC COMPROMISE AND WE'LL ALSO BE
LEANING IN THAT DIRECTION. -PETRUCELLI
AVIATION...A FRONTAL BOUNDARY LOCATED NEAR THE OREGON CALIFORNIA
BORDER IS EXPECTED TO MOVE SOUTHEAST. THIS WILL RESULT IN INCREASING
CIGS OVER NORTHERN CALIFORNIA. MEANWHILE CURRENT SATELLITE IMAGE
INDICATES A WEAK FRONT LOCATED AT THE COAST WILL MOVE INLAND THIS
AFTERNOON AND COULD CAUSE TEMPORARY MVFR CIGS TO DEVELOP IN THE
UMPQUA BASIN AND ROGUE VALLEY WITH MTNS PARTLY OBSCURED. GUIDANCE
SHOWS SOME CLEARING DEVELOPING THIS EVENING. IF THIS HAPPENS THEN
PATCHY FOG COULD DEVELOP IN THE ROGUE AND UMPQUA BASIN LATE TONIGHT
INTO EARLY WEDNESDAY MORNING. A STRONGER FRONT ARRIVES AT THE COAST
WEDNESDAY MORNING WITH STRONG SOUTH WINDS POSSIBLE AT KOTH BEFORE
DAYBREAK AND A CHANCE FOR WIND SPEED SHEAR IN THE UMPQUA BASIN.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 2 AM TO 8 AM PDT WEDNESDAY
FOR PZZ350-356-376.
HAZARDOUS SEAS WARNING FROM 8 AM WEDNESDAY TO 5 AM PDT SATURDAY
FOR PZZ350-356-376.
GALE WARNING FROM 8 AM WEDNESDAY TO 2 PM PDT THURSDAY FOR
PZZ350-356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM PDT WEDNESDAY
FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM PDT WEDNESDAY FOR
PZZ370.
HAZARDOUS SEAS WARNING FROM 5 AM WEDNESDAY TO 5 AM PDT SATURDAY
FOR PZZ370.
GALE WARNING FROM 5 AM WEDNESDAY TO 2 PM PDT THURSDAY FOR
PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT WEDNESDAY
FOR PZZ370.
08/99/99Hazardous weather outlook, Mar 13, 9:33 AM PDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 933 AM PDT TUE MAR 13 2012 CAZ082-131800- SOUTH CENTRAL SISKIYOU COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY ABOVE 4000 FEET. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-131800- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-ORZ029-131800- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-131800- MODOC COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TODAY. PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-131800- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ030-031-131800- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 933 AM PDT TUE MAR 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TODAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT TODAY. PLEASE SEE THE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE AS A SERIES OF STORM SYSTEMS WILL MOVE THROUGH THE AREA DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:32 AM PDT | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 48 hr |
| Mar 14, 4:10 AM PDT | Storm Watch | MFR | 11 hr | |
| Mar 14, 10:46 AM PDT | River Flood Watch | MFR | Coos, Curry, Douglas | 33 hr |
| Mar 14, 10:46 AM PDT | River Flood Watch | MFR | Coos, Curry, Douglas | 33 hr |
| Mar 14, 3:03 PM PDT | Storm Warning | MFR | 23 hr | |
| Mar 14, 2:26 PM PDT | Winter Storm Watch | MFR | Siskiyou | 24 hr |
Nearby
High Wind Watches in Oregon, 2012High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.